# SDR DALA2019050202848

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,041 hours, 26,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 694 EMERGENCY LIGHT ROWS 18-22 INOP. CORRECTIVE ACTION: REPLACED BATTERY POWER SUPPLY M733 PER AMM 35-51 ALL EMERGENCY LIGHTS OP CK NML. (5803242)
